My boyfriend and I had sex on 10/14 (friday). I just got off my period about 3 days prior from Friday, he (pulled out) but we still freaked and we got the plan b later on in the afternoon. Its now 10/16 and I'm freaking out because I believe I was ovulating or maybe my nerves. But should I head out and purchase another just to make sure? I have 4 hours left better safe than sorry!! Help. Will it affect the first pill?
Taking more than 1 plan B doesn't make it more effective. It will also make you very ill with hormonal symptoms, most likely. It's not meant to be taken more than once in any 1 cycle.
Plan B doesn't work if you're fertile, anyway. You need a pill called EllaOne, within 5 days/120 hours of the unprotected sex.
Either that of you can have a coil/IUD fitted by a doctor within the same time frame.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2013 • 4 answers
Posted 4 Feb 2014 • 1 answer
Plan B One-Step - I still havent received my period after a week eating ec pills. I took 20hrs after
Posted 17 Jan 2015 • 1 answer
Posted 12 Mar 2015 • 2 answers
Posted 27 Mar 2015 • 1 answer